Jump to content

Steroids:


Recommended Posts

Hi, everyone,

I just got out of the hospital, again, and am now on steroids. I was in-hospital for my eosinophilic disorder. I was reacting to all foods, with mouth, throat and tongue swelling. Very, very scary. Potatoes were taken away from me now, as they were the main culprit. I now live on two foods: pork chops (no fat) and baby food squash. I'm also on an elemental formula that I get through my doctor.

Anyway, I'm on Medrol, a corticosteroid. It helps with the swelling, but I've sure noticed a lot of other symptoms now, the main annoying one being that I seem to urinate ALL the TIME now. I used to go alot, anyway, but now it's at least once an hour, and a lot every time (over 500 ml each time. I have to measure, so I know, since I'm being evaluated for Diabetes Insipidus).

How do you all handle steroids, with your dysautonomia?

Thanks.

Lindajoy

Link to comment
Share on other sites

Not well. They make me very tachy-- and yes increase my need to pee. They do decrease the lightheadedness. In fact, in some ways they seem to convert my normal ncs to pots.

They also make me anxious and give me insomnia.

Edited by flop
Changed from quotation to post
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...